# SDR MASA200602611

- Difficulty date: November 21, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 25,695 hours, 22,494 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7380 ORD.  CREW REPORTED A SPOILERON FAULT MESSAGE.  MX RESET THE SSCU UNITS AND THE SPOILER SYSTEM, OP CHECKED GOOD.
